# SDR DALA1220687001

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 56,435 hours, 7,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, THE 3L EPAS BATTERY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY WAS REPLACED.
